# SDR SWAA2016081754895

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 22,881 hours, 13,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LEFT CEILING EMERGENCY LIGHT BATTERY PACK FAILED CAPACITY CHECK.   R & R THE BATTERY PACK IAW AMM.
